On Maps x ... xn and the Isotopy-Isomorphy Property of Moufang Loops (Short Communication)
Aequationes mathematicae, Tome 6 (1971), pp. 116-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1971__6_136174,
author = {ORIN CHEIN and HALA O. PFLUGFELDER},
title = {On {Maps} x ... xn and the {Isotopy-Isomorphy} {Property} of {Moufang} {Loops} {(Short} {Communication)}},
journal = {Aequationes mathematicae},
pages = {116--117},
year = {1971},
volume = {6},
zbl = {0222.20021},
url = {http://geodesic.mathdoc.fr/item/AM2_1971__6_136174/}
}
ORIN CHEIN; HALA O. PFLUGFELDER. On Maps x ... xn and the Isotopy-Isomorphy Property of Moufang Loops (Short Communication). Aequationes mathematicae, Tome 6 (1971), pp. 116-117. http://geodesic.mathdoc.fr/item/AM2_1971__6_136174/